# SDR AALA202308318719

- Difficulty date: August 28, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 56,962 hours, 36,589 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  FLIGHT DECK HAS AN ODOR IN FLIGHT, MORE SO WHEN THE POWER IS REDUCED. SMELLS LIKE DIRTY SOCKS ODOR NOT PRESENT IN THE CABIN. MAINTENANCE FOUND THE HEPA FILTERS DIRTY AND HAD A BAD ODOR. REPLACED FILTERS PER TASK CARD 26L00021001. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
